PL EN


2010 | 3 (47) | 245-262
Article title

ORDERED FUZZY NUMBERS IN ECONOMIC MODELLING (Skierowane liczby rozmyte w modelowaniu ekonomicznym)

Selected contents from this journal
Title variants
Languages of publication
PL
Abstracts
EN
The space of ordered fuzzy numbers (OFN), the new model of fuzzy numbers that make it possible to deal with fuzzy inputs quantitatively, exactly in the same way as with real numbers, is briefly presented. The use of OFN is getting rid of the main problem in classical fuzzy numbers - unbounded increase in fuzziness with calculations. Furthermore, the author presents examples of the potential use of these numbers to model such vague terms as observed values of some economical terms, like takings or production level, that can be inaccurate or can be difficult to measure with an appropriate precision because of technical reasons.
Year
Issue
Pages
245-262
Physical description
Document type
ARTICLE
Contributors
References
Document Type
Publication order reference
Identifiers
CEJSH db identifier
11PLAAAA094517
YADDA identifier
bwmeta1.element.39599a95-1a97-30a2-b100-c161de88f7fe
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.